# SDR JJBA20170302001

- Difficulty date: February 24, 2017
- Submitted: March 2, 2017
- Operation: Air carrier
- Aircraft: N358PH
- Make and model: Dhav DHC8202
- Aircraft serial: 506
- Aircraft time: 38,151 hours, 52,139 cycles
- System (JASC): 5540 · Rudder Structure
- Part: Bracket
- Condition: Chafed
- Location: Rudder Hinge
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FORE RUDDER TOP HINGE BRACKET HAS WEAR CHAFE DAMAGE ON TOP OF BRACKET UNDER BOLT HEAD ATTACHMENT.  REPAIRED IAW RD 8-55-1128.
